# SDR REXA2020122300843

- Difficulty date: December 11, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 15,010 hours, 10,714 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: AV67021306001
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE, PUNCTURE ON CHANNEL 1.5 INCH, MARKED WITH ORANGE TAPE.  FABRICATED CHANNEL, IAW CRJ 900 SRM 51-24-21-001-001-A01 REV 38 DATED 72-25-20 AND SRM 51-24-36-001-001-A01 AND 51-40-11-001-001-A01 AND INSTALLED PER SRM 51-42-06-001-001-A01.
